Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Rentsen Enkhbat (2016), "Global optimization approach to Malfatti’s prob- lem ", Journal Global Optimization,Vol. 65,(No.1), 33-39 |
Sách, tạp chí |
Tiêu đề: |
Global optimization approach to Malfatti’s problem |
Tác giả: |
Rentsen Enkhbat |
Nhà XB: |
Journal Global Optimization |
Năm: |
2016 |
|
[2] R. Enkhbat, M. Barkova (2016), "Global search method for solving Malfatti’s four-circle problem", Journal of Irkutsk State University (Series Mathemat- ics, http://isu.ru/izvestia ), Vol. 15, 38-49 |
Sách, tạp chí |
Tiêu đề: |
Global search method for solving Malfatti’s four-circle problem |
Tác giả: |
R. Enkhbat, M. Barkova |
Nhà XB: |
Journal of Irkutsk State University (Series Mathematics) |
Năm: |
2016 |
|
[3] R. Enkhbat, E. A. Finkelstein, A. S. Anikin and A. Yu. Gornov (2017),"Global optimization reduction of generalized Malfatti’s problem", Numeri- cal Algebra, Control and Optimization, Vol. 7, (No 2), 211-221 |
Sách, tạp chí |
Tiêu đề: |
Global optimization reduction of generalized Malfatti’s problem |
Tác giả: |
R. Enkhbat, E. A. Finkelstein, A. S. Anikin, A. Yu. Gornov |
Nhà XB: |
Numerical Algebra, Control and Optimization |
Năm: |
2017 |
|
[4] R. Enkhbat (1996), "An algorithm for maximizing a convex function over a simple set", Journal of Global Optimization, Vol. 8 issue 4 |
Sách, tạp chí |
Tiêu đề: |
An algorithm for maximizing a convex function over asimple set |
Tác giả: |
R. Enkhbat |
Năm: |
1996 |
|
[5] M. Goldberg (1967), "On the original Malfatti problem", Mathematics Mag- azine, Vol. 40, (No 5), 241–247 |
Sách, tạp chí |
Tiêu đề: |
On the original Malfatti problem |
Tác giả: |
M. Goldberg |
Nhà XB: |
Mathematics Magazine |
Năm: |
1967 |
|
[6] H. Lob, H. W. Richmond (1930), "On the solutions of Malfatti problem for a triangle", Proc. London Math, Soc. 2, (No 30), 287–301 |
Sách, tạp chí |
Tiêu đề: |
On the solutions of Malfatti problem fora triangle |
Tác giả: |
H. Lob, H. W. Richmond |
Năm: |
1930 |
|
[7] Alexander S. Strekalovsky (1998), "Global Optimality Conditions for Non- convex Optimization", Journal of Global Optimization, Vol. 12 issue 4, 415- 434 |
Sách, tạp chí |
Tiêu đề: |
Global Optimality Conditions for Non-convex Optimization |
Tác giả: |
Alexander S. Strekalovsky |
Năm: |
1998 |
|
[8] V. A. Zalgaller and G. A. Los’ (1994), "The solution of Malfatti’s problem", Journal of Mathematical Sciences, Vol. 72, (No 4) |
Sách, tạp chí |
Tiêu đề: |
The solution of Malfatti’s problem |
Tác giả: |
V. A. Zalgaller and G. A. Los’ |
Năm: |
1994 |
|